# SDR AU960815

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: NIAS5054J
- Condition: Corroded
- Location: Rudder Struct Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BEARINGS (2OFF) CORRODED INTERNALLY - AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT - SUSPECT BEARINGS ORIGINAL FITMENT
